Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i6.10
pages 1-12

Modal Approach to the Synthesis of Nonlinear Stabilization Systems

Sergey M. Onishchenko
Institute of Mathematics of National Academy of Sciences of Ukraine, Kiev

RESUMO

As an alternative to direct synthesis methods of stabilization systems, the paper considers a generalization of the modal approach to the synthesis of nonlinear stabilization systems by using the methodology of the inverse dynamics problem and inverse synthesis methods. The modal rigid synthesis method (MRS) and the nonlinear modal stabilization methods (NMS) are presented.


Articles with similar content:

Mathematical Modeling of Building Constructions Using Hybrid Computing Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 7
Alexander N. Khimich , Andrey Yu. Baranov , Yaroslav E. Slobodyan , Alexander V. Popov
A PRIORI ERROR ANALYSIS OF STOCHASTIC GALERKIN PROJECTION SCHEMES FOR RANDOMLY PARAMETRIZED ORDINARY DIFFERENTIAL EQUATIONS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 4
Christophe Audouze , Prasanth B. Nair
Solving the Problem of Linear Programming on the Basis of Multiplex Approach
Journal of Automation and Information Sciences, Vol.37, 2005, issue 8
Vladimir N. Shevchenko, Mikhail M. Lychak, Nina P. Tsaruk
Modern Approaches to Solving Complex Discrete Optimization Problems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 1
Vladimir P. Shylo , Ivan V. Sergienko
HOMOGENIZATION OF FIBER-REINFORCED COMPOSITES WITH RANDOM PROPERTIES USING THE LEAST-SQUARES RESPONSE FUNCTION APPROACH
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 3
Marcin Kaminski